# SDR 2007UALA04070

- Difficulty date: October 3, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N373UA
- Make and model: Boeing 737322
- Aircraft serial: 24638
- Aircraft time: 51,211 hours, 35,382 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 853 S21-23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT, AFT SIDE BS 853 BETWEEN STRINGERS 21R-23R IS DAMAGED.   MAJOR REPAIR: SKIN REPLACED. EXTERNAL DOUBLER TRIPLER REPAIR REINSTALLED.
